# SDR DHL2005749014

- Difficulty date: November 2, 2005
- Submitted: December 1, 2005
- Operation: Air carrier
- Aircraft: N749DH
- Make and model: Boeing 727-2J0
- Aircraft serial: 22013
- Aircraft time: 59,110 hours, 29,868 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Bs 950e-950d
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND WEB BETWEEN STA 950E AND 950 D ABOVE STR 26 LEFT IS CRACKED M/R.  REMOVED WEB FOR FAB NEW AT STA 950E TO 950D STR 26 LT IAW B727 SRM 51-30-2.  FAB`D NEW PART MAT USED 7075 T6 .040 PO 900505 DIM 19 1/2" BY 3" IAW B727 SRM 51-20-1 AND 53-10-2 FIG 5.  TREATED AND PRIMED PART IAW B727 SRM 51-10-2.  INSTALLED REPAIR WEB IAW B727 SRM AND SRM 51-30-2.
